Localized patterns and hole solutions in one-dimensional extended systems
Marcel G. Clerc and
Claudio Falcon
Physica A: Statistical Mechanics and its Applications, 2005, vol. 356, issue 1, 48-53
Abstract:
The existence, stability properties, dynamical evolution and bifurcation diagram of localized patterns and hole solutions in one-dimensional extended systems are studied from the point of view of front interactions. An adequate envelope equation is derived from a prototype model that exhibits these particle-like solutions. This equation allows us to obtain an analytical expression for the front interaction, which is in good agreement with numerical simulations.
Keywords: Fronts; Patterns; Localized structures (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037843710500453X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:356:y:2005:i:1:p:48-53
DOI: 10.1016/j.physa.2005.05.011
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().